# SDR ASAA2016071217350

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,445 hours, 2,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTAIN'S ND MULTIPLE TIMES ON TAXI IN, FMC UNAVAILABLE BOTH SIDES. ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 804 FOR MCDU BLANKING, OPS NORMAL. ACCOMPLISHED FIM 34-61 TASK 801 FOR LT & RT FMC BITE TEST,  ALL SENSORS TESTED NORMAL AND LT FMC LOGGED "PGM FAULT" FOR FLIGHT FAULTS.  ACCOMPLISHED FIM 34-61 TASK 807 FOR LT FMC HARDWARE & SOFTWARE FAULT, OPS NORMAL.  PERFORMED ACFT POWER TRANSFER FROM GROUND TO APU, NO DEFECTS NOTED.
